Illinois Journal of Mathematics

Variational problems and the exterior differential systems

Wing-Sum Cheung

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 10-26.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988802

Digital Object Identifier
doi:10.1215/ijm/1255988802

Mathematical Reviews number (MathSciNet)
MR974008

Zentralblatt MATH identifier
0669.58013

Subjects
Primary: 58E30: Variational principles
Secondary: 58A15: Exterior differential systems (Cartan theory) 58A17: Pfaffian systems

Citation

Cheung, Wing-Sum. Variational problems and the exterior differential systems. Illinois J. Math. 33 (1989), no. 1, 10--26. doi:10.1215/ijm/1255988802. https://projecteuclid.org/euclid.ijm/1255988802


Export citation